# SDR UALA2011052502549

- Difficulty date: May 24, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 73,765 hours, 21,392 cycles
- Engine: Pwa PW2037
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Condition: Damaged
- Location: Vhf System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 VHF -UPPER- ANTENNA LEADING EDGE HAS ALL FINISH ERODES AND A CRACK FROM SIDE TO SIDE OPEN IN LEADING EDGE ABOUT .5 INCH ABOVE VENT HOLE.  REPLACED ANTENNA USING GEL GASKET.
